Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Burning sensation on labia after using hair removal cream. How to ease pain?

Hiya- I used sensitive hair removal cream, designed for facial and bikini areas- i did exactly what it said and i have used this range on my legs before with no issue- i do now however seem to have burns on my labia and i would like to know how to ease the sensation and pain- i used it over 3 hours ago and it still feels like its burning. Thanks
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2014
Hi and welcome to HCM,

I understand it. Sometimes this happens and hence the manufacturers recommend a sensitivity test before each application. Even then a reaction is not predictable.
Please use betamethasone ointment in the affected area twice a day. If there is skin peeling then you may need additional antiseptic coverage surfaz ointment containing a steroid, antibacterial and antifungal preparation.
Do not apply antiseptic lotions as they are corrosive. A tablet of acetaminophene or ibuprofen or aspirin with milk will help control pain and burning sensation.
It will not go away instantly and will take a few hours.
Take care.
Hope this satisfies your query.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
Answered: Fri, 21 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor